# SDR IPXA2025112848783

- Difficulty date: October 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS FOUND BETWEEN BS 1460 & 1480. STR 25L-26L.  ACCOMPLISHED REPAIR IAW EO-95807-REQ1 & VT-SAA EA 757-5300-01-B0620 REV IR.
